American Journal of Mathematical and Computer Modelling

Volume 3, Issue 2, June 2018

  • Computing Banhatti Indices of Hexagonal, Honeycomb and Derived Networks

    Fazal Dayan, Muhammad Javaid, Muhammad Zulqarnain, Muhammad Tariq Ali, Bilal Ahmad

    Issue: Volume 3, Issue 2, June 2018
    Pages: 38-45
    Received: 13 February 2018
    Accepted: 5 May 2018
    Published: 4 June 2018
    Abstract: Banhatti indices of a graph were introduced by Kulli. In this paper we have computed the general K-Banhatti indices, first and second K-Banhatti indices, K hyper Banhatti indices, modified K Banhatti indices and sum connectivity Banhatti indices for hexagonal, honeycomb and honeycomb derived networks.